# SDR SWAA2025110731301

- Difficulty date: November 3, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8646B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36935
- Aircraft time: 37,920 hours, 18,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS L01207 AND L01208 DO NOT ILLUMINATE.   REMOVED AND REPLACED FUSE IN M1694 AND PERFORMED A GOOD TEST IAW AMM 33-51-06-960-804.
